MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ESTRADIOL III; RADIOIMMUNOASSY, ESTRADIOL

ROCHE DIAGNOSTICS ELECSYS ESTRADIOL III; RADIOIMMUNOASSY, ESTRADIOL
Catalog Number 07027249190
Medical Device Problem Codes Incorrect Measurement (1383); High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable elecsys estradiol iii results for 2 patient samples on a cobas e 801 analytical unit, a cobas e 602 module, and a cobas e 411 analyzer compared to 2 competitor analyzers.On (b)(6) 2025, the sample was tested twice on the e 801 analyzer and the results were 699 pmol/l and 712 pmol/l.On (b)(6) 2025, the sample was tested twice on a snibe maglumi analyzer and the results were 53.6 pmol/l and 64.1 pmol/l.On (b)(6) 2025, the sample was tested on the e 801 analyzer again and the result was 693 pmol/l.On (b)(6) 2025, the sample was sent to another laboratory and tested on an e 602 analyzer and the result was 662.8 pmol/l.On (b)(6) 2025, the same patient had a new sample collected and the initial result from the e 801 analyzer was 352 pmol/l.The sample was repeated and the result was 372 pmol/l.The sample was sent to another laboratory and tested on an e 411 analyzer and the result was 453.0 pmol/l.On (b)(6) 2025, the sample was tested on a snibe maglumi analyzer and the result was 33.5 pmol/l.The sample was also tested on an abbott alinity and the result was <88.1 pmol/l.
 
Additional Manufacturer Narrative
The e 801 analyzer serial number is (b)(6).The serial numbers of the e 602 and e 411 analyzers were requested, but not provided.The patient sample was requested for investigation.The investigation is ongoing.
 
Additional Manufacturer Narrative
The calibration and qc recovery data provided was within specification.The patient sample was received for investigation and the customer's results were confirmed.No interfering factor was identified in the sample.Based on the qc data, a general reagent issue could be excluded.The investigation did not identify a product problem.The root cause of the event could not be determined.

Brand Name
ELECSYS ESTRADIOL III
Common Device Name
RADIOIMMUNOASSY, ESTRADIOL
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23758943
Report Number1823260-2025-05015
Device Sequence Number10150384
Product Code CHP
UDI-Device Identifier04015630939671
UDI-Public04015630939671
Combination Product (Y/N)N
Initial Reporter CountryLO
PMA/510(K) Number
K965109
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07027249190
Device Lot Number88756500
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/19/2025
Supplement Date Received by Manufacturer03/11/2026
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALPHA-LIPOIC ACID.; ASHWAGANDHA.; ASTRAGALUS.; BERBERINE.; BORON.; CZECH VIRUS KIDNEY MAX.; CZECH VIRUS LIVER MAX V2.0.; CZECH VIRUS SUPERVITA PRO 2.0.; CZECH VIRUS ZMA MAX.; DAA.; GYMNEMA SYLVESTRE.; MACA.; PROM-IN GLUCOSE CONTROL.; RESVERATROL.
Patient SexMale